# SDR UALA2009050401282

- Difficulty date: May 1, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM.  LAND ASAP MSG.  FLIGHT DIVERTED.  CLEARED SMOKE DETECTOR FAULT.  ATTRIBUTED TO HIGH HUMIDITY.  AVIONICS BAYS HAD NO EVIDENCE OF ANY FAULTS.
